# SDR SWAA2024071098714

- Difficulty date: June 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM BS 294 RBL 53 WL 208.<[01] REMOVED DAMAGED SECTION OF UPPER CHORD; REPLACED WITH NEW SECTION OF UPPER CHORD AND INSTALLED REPAIR PARTS AT BS294.5 RBL15-RBL59 WL208 IAW SRM 53-10-51-2R-16 REPAIR 16 AND DWG 141A5502.;[02] VERIFIED COMPLETE
